# SDR USAA970335

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 36,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK EDDY CURRENT INSPECTION, FOUND CRACK .5 INCH FORWARD SERVICE DOOR SKIN LOWER AFT CORNER.  DOUBLER AND TRIPLERS INSTALLED, REPAIRED PER SRM 43-30-3, FIG 6.  (M)
